# SDR ABXA9500595

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59356507
- Condition: Cracked
- Location: Fs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 78-07-05; S.B. 53-131, FOUND LEFT FUSELAGE FRAME STA. 699 CRACKED IN THE UPPER FORWARD FLANGE OUTBOARD POCKET AND SPLICE AREA.  REPAIRED FRAME IAW DC-9 S.B. 53-131 AND SERVICE REWORK DRAWING 5935650.
